zbMATH — the first resource for mathematics

d-Variate Boolean interpolation. (English) Zbl 0504.41004

41A05 Interpolation in approximation theory
Full Text: DOI
[1] Cheney, E.W.; Gordon, W.J., Bivariate and multivariate interpolation with noncommutative projectors, (), 381-387 · Zbl 0438.41018
[2] Delvos, F.-J.; Posdorf, H., Boolesche zweidimensionale Lagrange interpolation, Computing, 22, 311-323, (1979) · Zbl 0402.65004
[3] Delvos, F.-J.; Posdorf, H., Reduced trivariate Hermite interpolation, (), 77-82
[4] {\scF.-J. Delvos and H. Posdorf}, On abstract Boolean interpolation, in “Approximation Theory III” (E. W. Cheney, Ed.), Academic Press, New York, in press.
[5] {\scF.-J. Delvos and H. Posdorf}, Generalized Bierman interpolation, Resultate Math. in press.
[6] Gordon, W.J., Distributive lattices and the approximation of multivariate functions, (), 223-277
[7] Gordon, W.J.; Hall, C.A., Transfinite element methods: blending function methods over arbitrary curved element domains, Numer. math., 21, 109-129, (1973) · Zbl 0254.65072
[8] Lancaster, P.; Watkins, D.S., Some families of finite elements, J. inst. math. appl., 19, 385-397, (1977) · Zbl 0359.65082
[9] Zienkiewicz, O.C., The finite element method in engineering science, (1971), McGraw-Hill New York · Zbl 0237.73071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.